On a unique ergodicity of some Markov processes

Rafał Kapica , Tomasz Szarek , Maciej Ślęczka

Abstract

n/a
Author Rafał Kapica
Rafał Kapica,,
-
, Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
, Maciej Ślęczka
Maciej Ślęczka,,
-
Journal seriesPotential Analysis, ISSN 0926-2601, (A 35 pkt)
Issue year2012
Vol36
No4
Pages589-606
Keywords in Englishergodicity of Markov families, invariant measures, stochastic heat equations
DOIDOI:10.1007/s11118-011-9242-0
URL http://link.springer.com/article/10.1007%2Fs11118-011-9242-0
Languageen angielski
Score (nominal)35
Publication indicators WoS Impact Factor: 2012 = 0.959 (2) - 2012=0.84 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back